# SDR SWAA2016110109266

- Difficulty date: October 27, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N8322X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36997
- Aircraft time: 15,056 hours, 6,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 411A2212
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING OVERHEAD EXIT SIGN FELL OFF.  SECURED LIGHT PER SIP.
